# SDR DALA2024022202510

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0212125) LH BAFFLE CLIP IS CRACKED AT STA 500K LBL 26 WL 158 FWD SIDE. REMOVED AND REMPLACED BAFFLE CLIP AT FWD CARGO BS 500K LBL 26 FWD PER. B737-900 SRM 51-40-02-0G AND DWG 143A7505.
